The device was not returned for evaluation. We are unable to determine if any product condition could have contributed to the reported er visit and hyperglycemia. No lot release records were reviewed, as the product lot number was not provided.? Living with diabetes.?? Chapter 13 / page 172-173.? Warning: keep an emergency kit with you at all times to quickly respond to any diabetes emergency.? Prepare an emergency kit to keep with you at all times. The kit should include: several new, sealed pods.? A vial of rapid-acting u-100 insulin (see "general warnings" on page xii for? Insulins cleared for use in the? Omnipod? Dash? System). Syringes or pens for injecting insulin.? Blood glucose test strips.? Blood glucose meter.? Ketone test strips.? Lancing device and lancets.? Glucose tablets or another fast-acting source of carbohydrate.? Alcohol prep swabs.? Instructions from your healthcare provider about how much insulin to inject if delivery from the pod is interrupted.? A signed letter from your healthcare provider explaining that you need to carry insulin supplies and the? Omnipod? Dash? System.? Phone numbers for your healthcare provider and/or physician in case of an emergency.? Glucagon kit and written instructions for giving an injection if you are unconscious. (see "avoid lows, highs, and dka" on page 176).? Living with diabetes.?? Chapter 13 / page 176.? Avoid lows, highs, and dka.? You can avoid most risks related to using the? Omnipod? Dash? System by practicing proper techniques and by acting promptly at the first sign of hypoglycemia, hyperglycemia, or diabetic ketoacidosis. The easiest and most reliable way to avoid these conditions is to check your blood glucose often.
Patient Sequence No: 1, Text Type: N, H10
It was reported that patient sought medical attention due to the fact that personal diabetes manager (pdm) would not deliver a bolus for several hours. Patient's mother reported the following: earlier that day at school, patient canceled a meal bolus after requesting too many units before lunch; mother went to school and gave manual injection. Patient's blood glucose (bg) levels were still running high after school so another manual injection was delivered. At 9:00pm, the pdm still wouldn't delivered a bolus and patient's bg levels had climbed to 350 mg/dl. Mother was concerned and took patient to the emergency room, where a urinalysis test was run and patient was diagnosed with hyperglycemia (over 1000 mg/dl). Patient was treated with a saline drip and insulin injection, tested negative for ketones and was sent home after 3-4 hours. Patient was given a prescription for tramadol (50mg) for menstrual cramping as well.
Patient Sequence No: 1, Text Type: D, B5